# SDR DALA2023110309051

- Difficulty date: October 27, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 AGING AIRCRAFT INSPECTION ITEM- CHAFING MARKS ON PREVIOUS REPAIR , KEEL BEAM CENTER WEB, STATION 992, WATER LINE 150.REFERENCE ERA 555767-14 REV A. CORRECTIVE ACTION: THE DAMAGE TRIPLER AND DOUBLER REMOVED AND REPLACED AS PER ER/A 555767-14 REV.A AND B767-300 SRM 51-40-02 (0036751)
